# SDR DALA2014070603994

- Difficulty date: July 5, 2014
- Submitted: July 9, 2014
- Operation: Air carrier
- Aircraft: N969DL
- Make and model: Doug MD-88
- Aircraft serial: 53172
- Aircraft time: 61,933 hours, 45,822 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Bracket
- Condition: Cracked
- Location: Bs 1416
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON BRACKET TO PNEUMATIC PRESSURE TRANSMITER BS 1416 ,  LONGERON 12L.   BRACKET REMOVED, A NEW BRACKET FABRICATED, TREATED AND PAINTED, AND INSTALLED IAW AMM 36-20-01-201, SRM 51-30-2, DWG 5910249 REV "CM", 51-10-3 PAR 21 AND 14, 51-30-5, AMM 36-20-01-201, 36-20-01-2.
